Some Vitali theorems for Lebesgue Measure.

Leif Mejlbro; O. Jorsboe; F. Topsoe

Mathematica Scandinavica (1981)

  • Volume: 48, page 259-285
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mejlbro, Leif, Jorsboe, O., and Topsoe, F.. "Some Vitali theorems for Lebesgue Measure.." Mathematica Scandinavica 48 (1981): 259-285. <>.

author = {Mejlbro, Leif, Jorsboe, O., Topsoe, F.},
journal = {Mathematica Scandinavica},
keywords = {Lebesgue nullset; Vitali covering theorem},
pages = {259-285},
title = {Some Vitali theorems for Lebesgue Measure.},
url = {},
volume = {48},
year = {1981},

AU - Mejlbro, Leif
AU - Jorsboe, O.
AU - Topsoe, F.
TI - Some Vitali theorems for Lebesgue Measure.
JO - Mathematica Scandinavica
PY - 1981
VL - 48
SP - 259
EP - 285
KW - Lebesgue nullset; Vitali covering theorem
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.